MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSC0; AMSCO 400 STEAM STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSC0; AMSCO 400 STEAM STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported a steam leak from their small amsco 400 sterilizer.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that water was leaking from the viewport.The technician replaced the viewport, confirmed the unit be operating according to specification, and returned it to service.The technician collected water samples to test the facility's incoming water to ensure that their incoming water supply remains within the unit's operating requirements; results are pending.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The technician collected water samples to test the facility's incoming water to ensure that their incoming water supply remains within the unit's operating requirements.Test results identified that two of the critical chemical attributes of water quality were above the maximum requirements for the carbon-steel steam generator as stated in the amsco 400 sterilizer operator manual (table 5-1.Required feed water quality for carbon-steel steam generators).The user facility is responsible for ensuring that their incoming water supply remains within the carbon-steel steam generator's operating requirements.The amsco 400 operator manual states (3-1), "water quality - supplied must be within specifications.Improper water quality adversely affects equipment operation." the technician notified user facility personnel of the water quality test results and that their incoming water quality is not meeting the required operating conditions.The user facility has committed to making the necessary improvements to their water quality.No additional issues have been reported.

Brand Name
AMSC0
Common Device Name
AMSCO 400 STEAM STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key23074263
Report Number3005899764-2025-00078
Device Sequence Number21271201
Product Code FLE
UDI-Device Identifier00724995209445
UDI-Public(01)00724995209445(11)200622
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K212424
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR0201110311
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown